MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-2011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-010-01-0320 - logic femoral ps cem right sz 2 2818197; 02-012-45-2010 - lgc tibial fit tray cem sz 2f / 1t 2503474; 200-02-29 - three peg patella 29mm 2584462; 201-78-25 - small headed sharp pin, 1 1/8" 4 pack 2659897; pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2013.Approximately 9 years and 4 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023 diagnosis: failed right knee replacement findings: loose femoral and tibial implants - removed easily with moderate bone loss.Very large posterior medial fluid collection - thick viscous light brown - unusual appearance likely related to severe poly wear.There was extensive soft tissue debris throughout the knee joint consistent with a synovitis from a polyethylene reaction to the tissues.There was tiny, small balls of light brown synovium along with a "pesudo-capsule" of dense soft tissue rind.The surgeon examined the polyethylene - excessive wear was present with signs of oxidation/yellow discoloration, pitting, cracking and delamination of the poly.Distal femoral bone loss was moderate.The tibial bone loss was extensive and required placement of a tibial cone.
 
Additional Manufacturer Narrative
Recall number: z-0021-2022.1038671-2024-04776, 1038671-2024-04775.D10: concomitants: 02-010-01-0320 - logic femoral ps cem right sz 2 (b)(6).02-012-45-2010 - lgc tibial fit tray cem sz 2f / 1t (b)(6).200-02-29 - three peg patella 29mm (b)(6).201-78-25 - small headed sharp pin, 1 1/8" 4 pack (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04776, 1038671-2024-04775.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g1, h6.The following sections were corrected: b1, b2, g1, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key18517447
Report Number1038671-2024-00090
Device Sequence Number6545329
Product Code JWH
UDI-Device Identifier10885862173485
UDI-Public10885862173485
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2019
Device Catalogue Number02-012-44-2011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale